RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 44, Number 3, Pages 387–399 (Mi tmf3627)  

Boundary conditions for the kinetic equations and the equations of motion of the magnetization of conduction electrons in a metal with surface paramagnetic impurities

V. V. Ustinov


Abstract: Boundary conditions for the distribution function and magnetization of conductivity electrons of a metal scattered by surface paramagnetic impurities are obtained. The equations of motion for nonequilibrium surface impurity magnetization entering the boundary conditions for the magnetization of conductivity electrons are found. The system of the boundary conditions and equations of motion is obtained by means of analysing the collision integrals of quantum kinetic equation for the one-electron distribution function and spin density matrix of impurities in the second order of perturbation theory. The boundary conditions for describing the surface magnetic relaxation under conditions of the conductivity electron spin resonance are formulated.

Full text: PDF file (1886 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 44:3, 814–822

Bibliographic databases:

Received: 25.06.1979

Citation: V. V. Ustinov, “Boundary conditions for the kinetic equations and the equations of motion of the magnetization of conduction electrons in a metal with surface paramagnetic impurities”, TMF, 44:3 (1980), 387–399; Theoret. and Math. Phys., 44:3 (1980), 814–822

Citation in format AMSBIB
\Bibitem{Ust80}
\by V.~V.~Ustinov
\paper Boundary conditions for the kinetic equations and the equations of~motion of~the magnetization of~conduction electrons in~a~metal with surface paramagnetic impurities
\jour TMF
\yr 1980
\vol 44
\issue 3
\pages 387--399
\mathnet{http://mi.mathnet.ru/tmf3627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=596211}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 44
\issue 3
\pages 814--822
\crossref{https://doi.org/10.1007/BF01029048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LP32400010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3627
  • http://mi.mathnet.ru/eng/tmf/v44/i3/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:324
    Full text:67
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019